# SDR 2000UALA00639

- Difficulty date: October 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Aircraft time: 63,105 hours, 35,990 cycles
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652661458
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLAP RETRACTION AFTER LANDING INBOARD TRAILING EDGE FLAPS STUCK AT 2 DEGREES.  OUTBOARDS RETRACTED UP GENERATING SPLIT FLAPS.  CYCLED FLAPS WITH SAME RESULTS.  *S/D*  FOUND RIGHT I/B FLAP TRANSMISSION BAD.  REPLACED TRANSMISSION.  OPS CHECK OK.
